# SDR UG82014F00001

- Difficulty date: June 27, 2014
- Submitted: June 27, 2014
- Operation: Air carrier
- Aircraft: N235EF
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20434
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Part number: 7WTR3026A22
- Condition: Melted
- Location: Purge Switch
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WIRES COMING FROM LAVATORY PURGE SWITCH OVERHEATED & MELTED SHEATHING FROM WIRE.  DURING ACCOMPLISHMENT OF LAV WATER SYSTEM 6 MO STERILIZATION.
